MAUDE Adverse Event Report: LAKE REGION MEDICAL STREAMER XT

LAKE REGION MEDICAL STREAMER XT
Catalog Number 363726
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
Streamer defect.Coating is partly in the lead.
 
Event or Problem Description
Streamer defect.Coating is partly in the lead.
 
Additional Manufacturer Narrative
Complaint investigation is attached to this report.

Brand Name
STREAMER XT
Common Device Name
STREAMER XT
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
jaseem saqib
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key21899392
Report Number3006010712-2025-00023
Device Sequence Number11764481
Product Code DQX
UDI-Device Identifier04035479126308
UDI-Public(01)04035479126308(17)271130(10)8745114
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number363726
Device Lot Number8745114
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date05/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown